# SDR ASOA2015051312799

- Difficulty date: April 23, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 29,922 hours, 26,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3104912
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL JUST OTBD OF STR 27 AFT OF BS 394 IS CORRODED WITH FILIFORM CORROSION.    REMOVED INTERCOSTAL IAW SRM 51-42-21.  LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL IAW SRM 51-40-11.  FOUND CORROSION TO BE OUT OF LIMITS WITH OVERLAPPING ELEMENTS IAW SRM 51-21-23 AND 53-00-00, FIG 102, SHEET 2.  INSTALLED NEW SERVICEABLE INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.
